# SDR DL72S990364

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN OF THE STRINGER 4R LAP SPLICE BETWEEN FS 481 AND 680.  INTERNAL HFEC INSPECTION CONFIRMED 31 CRACKS ALONG THE PANEL LENGTH.  THE LAP SPLICE WAS CUTOUT ALONG THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366712-14, REV A.
